# SDR CA970421094

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Scwzer G164B
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Shaft
- Part number: MW1000A
- Condition: Damaged Head
- Location: Counterweight
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COUTERWEIGHT SHAFT HEAD DAMAGED DUE TO CONTACTING LOW PITCH STOP NUT. COUTERWEIGHT SHAFT WAS REPLACED AND A LOW PITCH STOP SPACER WAS INSTALLED, AS PER STA SP93-1, TO ELIMINATE THE PROBLEM.
